# SDR DALA2025092907035

- Difficulty date: September 23, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 76,487 hours, 30,621 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7472984) AIRCRAFT SUSTAINED IMPACT DAMAGE; SECTION 41 LOWER LOBE FORWARD OF E&E DOOR. PERFORMED FRAME REPAIRS PER BOEING DRAWINGS 141A1501, 141A1502 AND 141A1503. SKIN INSTALLATION PER BOEING DRAWING 141A0650, 141A3501 AND 141A3502. ASSOCIATED REPAIRS C/W ON ER/A'S 585800-14 REV A, 628289-14 REV O, 628235-14 REV O AND 627805-14 REV O.
